# SDR VTZA97266

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6566 - SCE-IAD - DURING CLIMB, MADE A SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS GEAR WOULD NOT RETRACT NORMALLY, CREW USED GEAR HANDLE OVERRIDE SELECT GEAR UP.  AIRCRAFT LANDED AND WENT TO THE GATE AT IAD WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND SERVICED NOSE STRUT AND RESET GEAR HANDLE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
